# SDR HEEA0010988

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Detector
- Part number: 214074280107
- Condition: Malfunction
- Location: Rpm Limit
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE OUT LIGHT ON IN FLIGHT.
